# SDR SWAA2016033050417

- Difficulty date: March 7, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 59,453 hours, 46,764 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6574590
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PRESS WEB LOWER ANGLE CRACKED AT RSS 277.  R & R ANGLE IAW SRM.
